# SDR DXTA2022053162860

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 5,490 hours, 3,605 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CNTRL FAULT L AMBER CAS: WHILE CONFIGURING FOR LANDING, ENG CNTRL FAULT L AMBER CAS MESSAGE APPEARS, FOLLOWED BY AMBER X'S THROUGH THE AILERON AND RUDDER TRIMS AND L SIDE SPOILERS INDICATION ON THE EICAS PANEL, PLUS LOSS OF OIL TEMP, LOSS OF HYDRAULIC VOLUME INDICATIONS.//CORRECTIVE ACTION//DOWNLOADED ARIES FOR REVIEW AND DATA WAS TRANSMITTED TO TEXTRON, FOUND GEA #2 FAULT IN DATA HISTORY BUT NO CURRENT FAULT, INSPECTED GEA#2 CONNECTORS PT405 FOR PIN SECURITY AND CONNECTOR CONDITION PER TEXTRON RECOMONDATION, AND PERFORMED LEFT ENGINE RUN TO VERIFY NO CURRENT ENG CNTRL FAULT, ALL SYSTEMS OPERATING NORMAL IAW CESSNA 680A MM31-33-0-31-50-00
